Share:


Asymptotic Expansions for Approximate Solutions of Hammerstein Integral Equations with Green's Function Type Kernels

Abstract

We consider approximation of a nonlinear Hammerstein equation with a kernel of the type of Green's function using the Nyström method based on the composite midpoint and the composite modified Simpson rules associated with a uniform partition. We obtain asymptotic expansions for the approximate solution unat the node points as well as at the partition points and use Richardson extrapolation to obtain approximate solutions with higher orders of convergence. Numerical results are presented which confirm the theoretical orders of convergence.

Keyword : Hammerstein equation, Green's function type kernels, Nyström method, asymptotic expansion

How to Cite
Kulkarni, R. P., & Rane, A. S. (2014). Asymptotic Expansions for Approximate Solutions of Hammerstein Integral Equations with Green’s Function Type Kernels. Mathematical Modelling and Analysis, 19(1), 127-143. https://doi.org/10.3846/13926292.2014.893457
Published in Issue
Feb 20, 2014
Abstract Views
122
PDF Downloads
108
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.